Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question For women who use/have used the Depo Birth Control Shot...

I was wondering what you ladies think of it.. how many of you have experienced Weight Gain as a side effect?

Answer Question
 
Anonymous

Asked by Anonymous at 12:27 PM on Mar. 31, 2009 in Health

Answers (3)
  • it made my constantly hungry and exhausted which made me gain weight because I was all ways eating and too tired to exercise. I was also very cranky and mean.
    MythicMMM

    Answer by MythicMMM at 12:32 PM on Mar. 31, 2009

  • I gained 20 lbs within 3 weeks of getting each shot and was only able to drop 10 of them before the next shot was due. I got 3 shots and refused to get anymore. I switched to the Nuvaring at that point and am now using the Paraguard IUD. My SIL was on Depo for about 5 years and was unable to get pregnant without drugs after.
    aeneva

    Answer by aeneva at 12:43 PM on Mar. 31, 2009

  • I got pregnant 2x while on the shot, so yes, i gained weight.
    HelloKitty86

    Answer by HelloKitty86 at 1:14 PM on Mar. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.